×

zbMATH — the first resource for mathematics

On the existence of surfaces with prescribed mean curvature and boundary. (English) Zbl 0343.49016

MSC:
49Q20 Variational problems in a geometric measure-theoretic setting
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alt, H. W.: Verzweigungspunkte vonH-Flächen. I, II. Math. Z.127, 333-362 (1972). Math. Ann.201, 33-55 (1973) · Zbl 0253.58007 · doi:10.1007/BF01111392
[2] Courant, R.: Dirichlet’s principle, conformal mapping and minimal surfaces. New York: Interscience 1950 · Zbl 0040.34603
[3] Federer, H.: Geometric measure theory. Berlin-Heidelberg-New York: Springer 1969 · Zbl 0176.00801
[4] Gerhardt, C.: Existence, regularity and boundary behaviour of generalized surfaces of prescribed mean curvature. Math. Z.139, 173-198 (1974) · Zbl 0316.49005 · doi:10.1007/BF01418314
[5] Giaquinta, M.: On the Dirichlet problem for surfaces of prescribed mean curvature. Manuscripta math.12, 73-86 (1974) · Zbl 0276.35038 · doi:10.1007/BF01166235
[6] Gulliver, R.: Regularity of minimizing surfaces of prescribed mean curvature. Annals of Math., II. Ser.97, 275-305 (1973) · Zbl 0246.53053 · doi:10.2307/1970848
[7] Gulliver, R., Spruck, J.: The Plateau problem for surfaces of prescribed mean curvature in a cylinder. Inventiones Math.13, 169-178 (1971) · Zbl 0214.11103 · doi:10.1007/BF01390099
[8] Gulliver, R., Spruck, J.: Existence theorems for parametric surfaces of prescribed mean curvature. Indiana Univ. Math. J.22, 445-472 (1972) · Zbl 0233.53004 · doi:10.1512/iumj.1972.22.22040
[9] Heinz, E.: Über die Existenz einer Fläche konstanter mittlerer Krümmung bei vorgegebener Berandung. Math. Ann.127, 258-287 (1954) · Zbl 0055.15303 · doi:10.1007/BF01361126
[10] Heinz, E.: On the nonexistence of a surface of constant mean curvature with finite area and prescribed rectifiable boundary. Arch. rat. Mech. Analysis35, 249-252 (1969) · Zbl 0184.32802 · doi:10.1007/BF00248159
[11] Heinz, E., Tomi, F.: Zu einem Satz von Hildebrandt über das Randverhalten von Minimalflächen. Math. Z.111, 372-386 (1969) · Zbl 0176.09804 · doi:10.1007/BF01110748
[12] Hildebrandt, S.: Über Flächen konstanter mittlerer Krümmung. Math. Z.112, 107-144 (1969) · Zbl 0183.39501 · doi:10.1007/BF01115036
[13] Hildebrandt, S.: On the Plateau problem for surfaces of constant mean curvature. Commun. pure appl. Math.23, 97-114 (1970) · Zbl 0181.38703 · doi:10.1002/cpa.3160230105
[14] Hildebrandt, S.: Randwertprobleme für Flächen vorgeschriebener mittlerer Krümmung und Anwendungen auf die Kapillaritätstheorie. Math. Z.112, 205-213 (1969) · Zbl 0177.15104 · doi:10.1007/BF01110219
[15] Hildebrandt, S.: Einige Bemerkungen über Flächen beschränkter mittlerer Krümmung. Math. Z.115, 169-178 (1970) · Zbl 0191.20504 · doi:10.1007/BF01109855
[16] Hildebrandt, S.: Über einen neuen Existenzsatz für Flächen vorgeschriebener mittlerer Krümmung. Math. Z.119, 267-272 (1971) · Zbl 0204.21703 · doi:10.1007/BF01113400
[17] Hildebrandt, S., Kaul, H.: Two-dimensional variational problems with obstructions and Plateau’s problem forH-surfaces in a Riemannian manifold. Commun. pure appl. Math.25, 187-223 (1972) · Zbl 0245.53006 · doi:10.1002/cpa.3160250208
[18] Osserman, R.: A proof of the regularity everywhere of the classical solution to Plateau’s problem. Annals of Math., II. Ser.91, 550-563 (1970) · Zbl 0194.22302 · doi:10.2307/1970637
[19] Serrin, J.: The problem of Dirichlet for quasilinear elliptic differential equations in many independent variables. Philos. Trans. roy. Soc. London, Ser. A264, 413-496 (1969) · Zbl 0181.38003 · doi:10.1098/rsta.1969.0033
[20] Steffen, K.: Ein verbesserter Existenzsatz für Flächen konstanter mittlerer Krümmung. Manuscripta math.6, 105-139 (1972) · Zbl 0229.53011 · doi:10.1007/BF01369709
[21] Steffen, K.: Isoperimetric inequalities and the problem of Plateau. Preprint. · Zbl 0345.49024
[22] Wente, H.: An existence theorem for surfaces of constant mean curvature. J. math. Analysis Appl.26, 318-344 (1969) · Zbl 0181.11501 · doi:10.1016/0022-247X(69)90156-5
[23] Werner, H.: Das Problem von Douglas für Flächen konstanter mittlerer Krümmung. Math. Ann.133, 303-319 (1957) · Zbl 0077.34901 · doi:10.1007/BF01342884
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.